Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Difficulty of breathing followed by heart burn and nervous

Good am.I experience hyper acidic 2007 and what ive experience is dificulty of breathing followed by heart burn and nervuos which i think that time i will colapse and anxiety . Doc, when im hyper acidic does this mean anxiety and depression will follow like what ive experience this year again?
Asked On : Tue, 12 Jul 2011
Answers:  3 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,thanks for query.It is other way round,anxiety and depression can lead to increase in your problem.In fact it could be the cause of your acidity,please try stress reliving technique like yoga,meditation,If needed please consult a doctor for this.Avoid high fat food,avoid junk food.Plan your diet and do regular exercise.Take proper and adequate sleep.
wishing you good health.
Answered: Tue, 12 Jul 2011
I find this answer helpful
Psychiatrist Dr. Keerthish Shetty's  Response
your problems could be due to anxiety rather than due to hyperacidity. Try consulting a psychiatrist if the problem is not resolved by simple methods of lifestyle modification like adeqaute relaxation and physical exercise.
Answered: Thu, 14 Jul 2011
I find this answer helpful
  User's Response
Welcome to HealthcareMagic.
It is not compulsory that anxiety would follow your hyperacidity.But as it happened once , it may happen again.You should understand that this pain is completely from stomach and not from heart.
Please take antacids regularly.You should take adequate water (5-6 liters/day ) .Please make a habit of drinking a glass of water 15 mins before taking food.
Avoid coffee.
Hope i answered your question.
Take care
Answered: Tue, 12 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor